Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Having sharp pain in head. Medical cure for this? - Online Doctor Chats

Date : 01-Mar-2013
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
User:Hi Dr.
User:XXXXXXX this side
Doctor:how can I help u today ?
User:I am suffering from headpain
User:its very sharp now
Doctor:How long have you had this ? and how did it start ?
User:before 4 hr.
Doctor:Can u describe the location of the pain ?
User:Half side of Head right side
Doctor:have u had such pain before ?
User:I hd nice tablet but its not working
Doctor:what were you doing , before it started ?
User:Now im feeling pain from my eye
User:I was on my leptop
User:I hd taken Nice teblet
Doctor:that is probably due to eye strain and stress , which is the common cause of tension headache
User:then what to do dr.
Doctor:You can take a DISPRIN tablet , which you can disperse in a glass of water
Doctor:and drink it
Doctor:take some time off work and rest for some time
Doctor:the pain should subside
User:ok thnks
Doctor:also have your eyes checked up, for refractive errors
Doctor:if that is normal, then you can use a anti glare glasses while working on PC
Doctor:that should prevent , recurrances of such headaches
Doctor:hope u followed my suggestions
Doctor:Take care and bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor